# SDR TWAA0101125

- Difficulty date: January 17, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Nicked
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT WING ON STRUT OF MAIN LANDING GEAR SUPPORT FITTING, THE FWD END OF HYD VALVES HAD A NICK IN THE FITTING.  BLENDED OUT NICK PER SRM 53-01 FIG 1 SHEET 1.
